Browsing by Author Alexandridis, G.

Jump to: 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z
Jump to: Α Β Γ Δ Ε Ζ Η Θ Ι Κ Λ Μ Ν Ξ Ο Π Ρ Σ Τ Υ Φ Χ Ψ Ω
or enter first few letters:  
View Option
Showing results 1 to 11 of 11
TitleAuthor(s)Issue date
Aminoglycoside-induced metabolic abnormalitiesLiamis, G.; Alexandridis, G.; Bairaktari, E. T.; Elisaf, M. S.24-Nov-2015
Aminoglycoside-induced reversible tubular dysfunctionAlexandridis, G.; Liberopoulos, E.; Elisaf, M. S.24-Nov-2015
Changes in serum lipids, lipoproteins and apolipoproteins in patients with acute infectionLiberopoulos, E.; Pappas, G.; Alexandridis, G.; Tsiara, S.; Milionis, H.; Bairaktari, E.; Tsianos, E.; Elisaf, M. S.24-Nov-2015
Renal potassium handling in a patient with surreptitious vomitingAlexandridis, G.; Elisaf, M. S.24-Nov-2015
Reversible tubular dysfunction that mimicked Fanconi's syndrome in a patient with anorexia nervosaAlexandridis, G.; Liamis, G.; Elisaf, M. S.24-Nov-2015
Rhabdomyolysis due to combination therapy with cerivastatin and gemfibrozilAlexandridis, G.; Pappas, G. A.; Elisaf, M. S.24-Nov-2015
Severe hypocholesterolemia with reduced serum lipoprotein(a) in a patient with visceral leishmaniasisLiberopoulos, E.; Alexandridis, G.; Bairaktari, E.; Elisaf, M. S.24-Nov-2015
SIADH and hyponatremia with theophyllineLiberopoulos, E. N.; Alexandridis, G.; Christidis, D. S.; Elisaf, M. S.24-Nov-2015
Skin lesion's treatment with alfa interferon in a patient with B-CLLPanteli, K.; Katsanos, K. H.; Kitsanou, M.; Nakou, K.; Alexandridis, G.; Bourantas, K. L.24-Nov-2015
A tumor lysis-like syndrome during therapy of visceral leishmaniasisLiberopoulos, E.; Alexandridis, G.; Elisaf, M. S.24-Nov-2015
Uric acid homeostasis in the evaluation of diuretic-induced hyponatremiaLiamis, G.; Christidis, D.; Alexandridis, G.; Bairaktari, E.; Madias, N. E.; Elisaf, M. S.24-Nov-2015